| Catalog Number |
133S-MV-15-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Sales representative reported a "tear on the seam" of the device for an unknown side.Device was not implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.Device evaluation: visual analysis of the photographs identified: deflation: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.No additional observations are performed.No further actions are required as no manufacturing issues are observed.
Event or Problem Description
Sales representative reported, a "tear on the seam" of the device.For an unknown side.Device was not implanted.